# SDR ABXA040234

- Difficulty date: June 29, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,564 hours, 26,948 cycles
- System (JASC): 2760 · Drag Control System
- Part: Arm
- Condition: Loose
- Location: Control Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 10,000, AIRCRAFT BEGAN A ROLL TO LEFT, AUTOPILOT DISCONNECTED AND AIRCRAFT CONTINUED TO ROLL UNTIL RIGHT AILERON WAS APPLIED.  DURING ROLL EVENT, AIRCRAFT HAD A MILD SHAKING.  MAINTENANCE FOUND LATERAL CONTROL SPOILER POWER CONTROL VALVE ARM LOOSE.  SECURED ARM IAW DC-8 AMM 27-62-09.  LUBED AILERON CONTROL CABLES ON LEFT WHEEL WELL IAW DC-8 AMM 20-17-00.  OPS CHECKED AILERON.  SYSTEMS WORKING NORMAL IAW DC-8 AMM 27-11-00.
